# SDR AALA202408136938

- Difficulty date: March 2, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,473 hours, 38,412 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AT DOUBLE JOGGLE AREA HOLE #6 AT FR 16 RIGHT DOOR STOP FIITING #7. REPLACED DOOR SURROUND PANEL ASSEMBLY WHICH INCLUDES THE FRAME PER EA 353946.
